# SDR IPXA10M62470

- Difficulty date: September 3, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1011
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS "DO NOT" ILLUMINATE WHEN SWITCH IS PUT INTO "ON" POSITION.  SYS WILL PASS WHEN TESTED IN ARM.  R & R EMERGENCY LIGHT PWR SUPPLY IAW AMM 33-51-01-4. PERFORMED ADJ/TEST IAW 33-51-01-5. SYS OPS NORMAL. THIS CLEARS M433850.
